Martingales in manifolds. Definition, examples and behaviour under maps
Séminaire de probabilités de Strasbourg, Volume S16  (1982), p. 217-236
@article{SPS_1982__S16__217_0,
     author = {Darling, Richard},
     title = {Martingales in manifolds. Definition, examples and behaviour under maps},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {S16},
     year = {1982},
     pages = {217-236},
     zbl = {0482.58035},
     mrnumber = {658727},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1982__S16__217_0}
}
Darling, R. W. R. Martingales in manifolds. Definition, examples and behaviour under maps. Séminaire de probabilités de Strasbourg, Volume S16 (1982) , pp. 217-236. http://www.numdam.org/item/SPS_1982__S16__217_0/

[1] Bernard, A., Campbell, E.A., & Davie, A.M.. Brownian motion and generalized analytic and inner functions. Ann. Inst. Fourier, 29.1 (1979), 207-228 | Numdam | Zbl 0386.30029

[2] Darling, R.W.R. Approximating Ito integrals of differential forms, and mean forward derivatives. (1981) To appear. | MR 736146

[3] Darling, R.W.R. A Girsanov theorem for diffusions on a manifold (1981) To appear.

[4] Eells, J. & Lemaire, L. A report on harmonic maps. Bull. London Math. Soc. 10 (1978), pp. 1-68. | Zbl 0401.58003

[5] Eliasson, H.I. Geometry of manifolds of maps. J.Differential Geometry I (1967), 169-194 | MR 226681 | Zbl 0163.43901

[6] Fuglede, B. Harmonic morphisms between Riemannian manifolds. Ann. Inst. Fourier 28.2 (1978), 107-144 | Numdam | MR 499588 | Zbl 0339.53026

[7] Greene, R.E. & Wu H., Embedding of open Riemannian manifolds by harmonic functions. Ann. Inst. Fourier 25 (1975) 215-235 | Numdam | Zbl 0307.31003

[8] Ishihara, Toru A mapping of Riemannian manifolds which preserves harmonic functions. J.Math. Kyoto Univ 19-2 (1979) 215-229 | MR 545705 | Zbl 0421.31006

[9] Kendall, W.S. Brownian motion and a generalized little Picard theorem. To appear 1982. | MR 682729 | Zbl 0507.58017

[10] Kobayashi, S., & Nomizu, K. Foundation of differential geometry, Vols I and II, Interscience, New York (1963, 1969)

[11] Meyer, P.A. Géometrie stochastique sans larmes. Sem. de Probabilités XV, 1979/1980, Springer LNM 850, pp. 44-102. | Numdam | MR 622555 | Zbl 0459.60046

[12] Meyer, P.A. A differential geometric formalism for the Ito calculus. Springer LNM 851 (1981) 256-270 | MR 620993 | Zbl 0457.60031

[13] Schwartz, L. Semi-martingales sur des variétés, et martingales conformes. (1980) Springer LNM 780. | MR 575167 | Zbl 0433.60047